MAUDE Adverse Event Report: SYNTHES USA, LLC SYNFIX EVOLUTION; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION LUMBAR

SYNTHES USA, LLC SYNFIX EVOLUTION; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION LUMBAR
Model Number 03.835.012S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Product slipped off device during surgery, difficult to find when covered in blood and tissue.Also product is not radiopaque so intra op xray does not detect.Fda safety report id# (b)(4).

Brand Name
SYNFIX EVOLUTION
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION LUMBAR
Manufacturer (Section D)
SYNTHES USA, LLC
monument CO 80132
MDR Report Key8785382
Report NumberMW5088048
Device Sequence Number16737773
Product Code OVD
UDI-Device Identifier10705034814216
UDI-Public(01)10705034814216
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number03.835.012S
Device Catalogue Number03835012S
Device Lot NumberH870760
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;